I have only just read your comments, so a little late in replying.
I had bc 7 years ago and was in a fairly new relationship and sex was very important. Letrozole was the cause of sudden vaginal dryness, painful intercourse and loss of interest.
I got very little help, but a gynaecologist reccommended pjur med silicone lubricant and I am still using it today! It is the best product on the market ( I tried the lot ).
I have put for you below the link to BCC's publication Your body, intimacy and sex which I hope you find helpful.
And also the link to the area of this website where intimacy is discussed further.
I have just been prescribed an aromatase inhibitor for recurrent breast cancer, and by far my biggest worry is the risk of vaginal dryness and loss of libido. I am 55, nearly three years into the menopause, but have only been married for nine months and my husband has a very high libido. I really fear what serious damage to our sex life would do to our relationship. The question that I can't seem to find an answer to anywhere is, if I do suffer this side-effect, if I stop the drug is the effect reversible?
This is a *very* important questiion for me, and I hope that someone can give me an answer from personal experience.
Welcome to the forums, you've come to the right place for support as the users of this site have a wealth of experience and knowledge between them.
I have put a link to a BCC publication which may help you.
If you would like to talk to someone in confidence then please do phone the helpline here where you can talk to a trained member of staff. Calls to the helpline are free, 0808 800 6000 lines open Mon-Fri 9-5 and Sat 10-2